# SDR V0XD20200217002

- Difficulty date: January 31, 2020
- Submitted: February 17, 2020
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 40,783 hours, 30,489 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FWD AND AFT VERTICAL STABILIZER DRAG ANGLES CRACKED. CORRECTIVE ACTION: REPAIRED RH FWD AND AFT DRAG ANGLES IAW BOMBARDIER REO# 670-55-31-018 REV A DTED 2019-11-10, BOMBARDIER REO# 670-55-31-128 DATED 2020-01-29, AND GOJET EO C700-55MR -001-O DATED 11-24-2018.
